PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Chaotic translations on weighted Orlicz spaces

Volume 122 / 2019

Chung-Chuan Chen, Kui-Yo Chen, Serap Öztop, Seyyed Mohammad Tabatabaie Annales Polonici Mathematici 122 (2019), 129-142 MSC: Primary 47A16; Secondary 46E30. DOI: 10.4064/ap180910-21-1 Published online: 10 June 2019


Let $G$ be a locally compact group, and let $w$ be a weight on $G$. Let $\varPhi $ be a Young function. We give some characterizations for translation operators to be topologically transitive and chaotic on the weighted Orlicz space $L_w^\varPhi (G)$. In particular, transitivity is equivalent to the blow-up/collapse property in our case. Moreover, the dense set of periodic elements implies transitivity automatically.


  • Chung-Chuan ChenDepartment of Mathematics Education
    National Taichung University of Education
    Taichung, Taiwan
  • Kui-Yo ChenDepartment of Mathematics
    National Taiwan University
    Taipei, Taiwan
  • Serap ÖztopDepartment of Mathematics
    Faculty of Science
    Istanbul University
    Istanbul, Turkey
  • Seyyed Mohammad TabatabaieDepartment of Mathematics
    University of Qom
    Qom, Iran

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image